MathSciNet Relay Station
MathSciNet bibliographic data
MR2097891 14J29 (14J10 14J25 14J28)
Mendes Lopes, Margarida; Pardini, Rita A new family of surfaces with $p_g=0$ and $K^2=3$. Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 4, 507–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement